# SDR CA050419005

- Difficulty date: April 8, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Agusta A109E
- Engine: Pwc PW206C
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 304589603
- Part serial: 13091490
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, THE ENGINE EXPERIENCED AN UNCOMMANDED POWER REDUCTION TO IDLE SPEED.  THE FUEL CONTROL UNIT (FMM) WAS SUBSEQUENTLY REPLACED.
